# SDR FDKA200803110

- Difficulty date: March 15, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N859MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145769
- Aircraft time: 9,670 hours, 9,778 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6173 BNA-MCO (0503 PHX LCL), ROW 12 EMERGENCY SIDEWALL LIGHT INOP.  MX RESECURED CONNECTORS, OPS CHECK GOOD.
